By Topic

Optimal, Systematic, q -Ary Codes Correcting All Asymmetric and Symmetric Errors of Limited Magnitude

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Noha Elarief ; School of Electrical Engineering and Computer Science, Oregon State University, Corvallis ; Bella Bose

Systematic q-ary (q > 2) codes capable of correcting all asymmetric errors of maximum magnitude l , where l ¿¿ q - 2, are given. These codes are shown to be optimal. Further, simple encoding/decoding algorithms are described. The proposed code can be modified to design codes correcting all symmetric errors of maximum magnitude l, where l ¿¿ (q-2)/2.

Published in:

IEEE Transactions on Information Theory  (Volume:56 ,  Issue: 3 )